Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    1st dose of Pegasys and Ribavirin
    avatar
    moomoo92567 posted:
    This is my 1st time talking about this so bare with me. My hubby(63yrs. old) of 17yrs had a liver transplant 7yrs. ago because of Hep. C. A miracle and a tragedy happened and we received a friends sons(26yrs old) liver. While in hospital drs. said liver was failing on 2 different occasions. Hubby refused to let them remove liver, and both times liver recouped. Drs. are perplexed and said that neither turnaround should of happened. Then while in MRI, unattended and unsupervised, he died, but was revived and survived. Since his release from hospital he has a wonderful outcome with very few problems, attributed to the regimen of post transplant antirejection meds. Since it has been 7ys. and 2 blood test ago his levels were off. The drs. decided to start him on another regimen of meds., Pegasys and Ribavirin. His 1st shot ever was this afternoon, and by evening he was feverish, lethargic, and having full body muscle spasms. I am scared of what the morning will bring for him. I have read everything I can find both by medical personnel and others with the same disease and their families, and transplant patients. The info I have read is worrisome. The new meds and it adverse effects is my biggest concern. Especially because I had a friend on the same regimen whose virus became undetectable and within 10months he had died. Now here I read many ppl have had the same problem with virus coming out of "remission" after a short time, and having severe adverse debilitating reactions to meds. I would love to hear from anyone that is in same situation or had a positive lasting outcome after meds. regimen. My heart is with all of you and your loved ones. I wish all peace and happiness.
    Reply
     
    avatar
    oldtiff47 responded:
    HERE IS A SITE THAT MAY HELP ALL OF YOU
    http://www.hepcsurvivalguide.org/comboguide.htm

    KEEP GREAT NOTES TO SHARE WITH HIS MD'S AS TO HOW TX(TREATMENT)...

    THIS IS EVEN HARDER ON TP PATIENTS BECAUSE THEY ARE ALSO ON ANTI-REJECTION MEDS.....
    IF YOU EVER HAVE QUESTIONS ALWAY CALL YOUR MD THEY KNOW HIS LABS AND HOW HE IS DOING ....

    PLEASE KEEP US POSTED AS TO HOW IT IS GOING...

    TIFF
    DON'T TAKE YOUR ORGANS TO HEAVEN...HEAVEN KNOWS WE NEED THEM HERE !!


    Helpful Tips

    Grapefruit Juice-Simple
    There has been a study at the Boston MA Hospital about pure and simple grapefruit juice. It WORKS!!!!! I have been on 3 txs including ... More
    Was this Helpful?
    13 of 27 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.